Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On principal solutions of linear differential equations


Author: Steven Bank
Journal: Proc. Amer. Math. Soc. 19 (1968), 724-732
MSC: Primary 34.06
DOI: https://doi.org/10.1090/S0002-9939-1968-0252727-4
MathSciNet review: 0252727
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.06

Retrieve articles in all journals with MSC: 34.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0252727-4
Article copyright: © Copyright 1968 American Mathematical Society